Pain in hips since radiation and chemotherapy for cervical cancer; does it go away?

Neuropathy. It can be related to neuropathy after chemotherapy and/or radiation. Often it does go away after several months. However, i would recommend to see pain specialist and start medical treatment.
More info needed. Bone pain in a cancer patient requires a careful search for metastatic desease. This may be a simple back strain, but it could be as serious as loss of circulation to the hip socket resulting in avn, see your physician , many questions are due to be answered.

Related Questions

My mom has cervical cancer stage 2 dr's r saying have radiation and chemotherapy but it is possible to have surgery?

Check details. She may be being told to have chemoradiation to shrink the tumor and then have surgery. I'm confused though, you listed a stage for the tumor and that is. Usually from surgical pathology exam. Clinical staging can be used though, so double check the details with her docs. If you aren't comfortable with a treatment plan, seek a2nd opinion before committing to one. Read more...
Not advisable. For stage 2 cervical cancer, most people recommend chemo + radiation. Surgery alone is unlikely to remove all the cancer, so they would have to have chemo and/or radiation anyway. Older studies showed very high complication rates with surgery + radiation. Read more...

So it's possible you could get pregnant with stage 4 cervical cancer while receiving chemotherapy and radiation?

Yes. If you got pregnant under these circumstances, the baby could be severely injured by the chemo or radiation. So its best to take precautions to make sure that doesn't happen even though the chance of pregnancy isn't high. Best wishes. Read more...

What are the chances of recurrence of cervical cancer, once eliminated with 6 chemotherapy sessions?

Cervical ca. Hi,I'm sorry to hear about ur cervical cancer but it all depends on what stage,so what stage of cervical cancer did you have? Read more...

My friend had 6 chemotherapy sessions for cervical cancer. Why is she having severe pain in her bones?

Ask her oncologist! I am sure her oncologist would be happy to help you in this matter. There can be many reasons for having bone pains, so you will need to provide me a detailed history of what all has been done to her since her diagnosis of cervix cancer. That is why her doctor is the best person to ask your questions. You and her oncologist need to check if pain is due to further spread(progression) of cancer. Read more...
Yes ,some times will. Don't have to have bone metastasis to have bone pains from chemotherapy , some times seen as one of side effects , pain medication, warm compresses and activity will help , speak to the oncologist . Read more...

After chemotherapy sessions for cervical cancer, pain in bones is normal or not?

Drugs effect. The cause of the bone pains is either your oncologist gave you taxane drug which causes bony aches and pains and could have given you shot to boost your immunity called Neupogen which could cause you much pains. Read more...